MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number NCEUP27508X
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Codes Angina (1710); Vascular Dissection (3160)
Date of Event 12/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It is reported that an nc euphora device had a micro hole when inflated, which may have caused a septal dissection.A small pinhole leak on the balloon caused contrast to leak out.The patient is reported as stable and has had some mild angina post case and is staying overnight in hospital.The rest of the case went well.
 
Additional Manufacturer Narrative
Additional information: it is noted that the patient has calcified arteries.A nc euphora balloon catheter was intended to be used.The target location was a lesion in the lad which was tortuous and calcified.The device was being used to pre-dilate the lesion.The device was inspected prior to use with no issues noted.Negative prep/purging was performed on the device prior to use with no issues noted.Resistance was noted while advancing the device to the lesion.No excessive force was used.3 inflations of 14 atm were used prior to the balloon burst.The balloon burst on the 3rd inflation at 14 atm.There was a sudden drop in pressure.No further balloons were used to pre-dilate after the balloon burst.If information is provided in the future, a supplemental report will be issued.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key7127999
Report Number9612164-2017-02012
Device Sequence Number19288773
Product Code LOX
UDI-Device Identifier00643169396111
UDI-Public00643169396111
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2019
Device Catalogue NumberNCEUP27508X
Device Lot Number213493756
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/06/2018
Initial Report FDA Received Date12/19/2017
Supplement Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR